# SDR FDEA202110162545

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 98,933 hours, 32,036 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

TRAILING EDGE FLAP DISAGREE. HANDLE AT 20.   INDICATOR SAID BOTH FLAPS AT 15. RAN QRH. RECONFIGURED FLAPS FROM ALT TO REGULAR AND RAISED FLAPS. OPERATED FLAPS THROUGH ALL DETENTS FOR SEVERAL CYCLES, REF MM 27-51-00-5. NO FAULTS NOTED.  PERFORMED BITE CK OF ALL THREE FSEU'S, REF FIM 27-51 FT 805, NO CURRENT FAULTS PRESENT.  REF FIM 27-51 FT 808, CHECKED ALL TE FLAP TRANSMISSIONS FOR POPPED OVER-TORQUE INDICATORS AND PROPER SERVICING,  ALL CHECKED NORMAL. RAN FLAPS THROUGH ALL DETENTS FOR SEVERAL ADDITIONAL CYCLES,  NO FUTHER FAULTS.  CHECKED 90 DAY HISTORY, NONE FOUND. AC OK FOR SERVICE.
